# SDR CA030425005

- Difficulty date: March 6, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,457 hours
- Engine: Pwa PT6A42
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Resistor
- Part number: 501A
- Condition: Loose
- Location: Indicator
- Part time: 12,598 hours, 10,029 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED TOTAL LOSS OF ENGINE TEMPERATURE INDICATION DURING TAXI OPERATIONS. ALL TROUBLESHOOTING PROCEDURES WERE FOLLOWED IN THE ENGINE AND AIRFRAME MANUFACTURER'S MAINTENANCE MANUALS. AIRFRAME WIRING HARNESS WAS CONNECTED TO MULTIMETER FOR TESTS. OPEN CIRCUIT WAS NOTED TO EXIST THROUGH THE BALANCE RESISTOR. INTERNAL INSPECTION OF THE RESISTOR REVEALED A LOOSE, SOLDERED CONNECTION. SYSTEM TESTED WITHIN LIMITS. ENGINE RUNS CARRIED OUT AND SYSTEM OPERATED NORMALLY.
